# SDR MASA200602404

- Difficulty date: October 8, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 8,392 hours, 5,329 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Stabilizer Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7298 DEN.  STAB CHANNEL 1 INOP IN FLIGHT.  MX PERFORMED SPOST.  NO FURTHER DEFECTS NOTED.
